EconPapers    
Economics at your fingertips  
 

Integral-Type Operators from Bloch-Type Spaces to ð ‘„ ð ¾ Spaces

Stevo Stević and Ajay K. Sharma

Abstract and Applied Analysis, 2011, vol. 2011, 1-16

Abstract:

The boundedness and compactness of the integral-type operator ð ¼ ( ð ‘› ) 𠜑 , ð ‘” ∫ ð ‘“ ( 𠑧 ) = 𠑧 0 ð ‘“ ( ð ‘› ) ( 𠜑 ( ð œ ) ) ð ‘” ( ð œ ) ð ‘‘ ð œ , where ð ‘› ∈ â„• 0 , 𠜑 is a holomorphic self-map of the unit disk ð ”» , and ð ‘” is a holomorphic function on ð ”» , from ð ›¼ -Bloch spaces to ð ‘„ ð ¾ spaces are characterized.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/698038.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/698038.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:698038

DOI: 10.1155/2011/698038

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:698038